# SDR SWAA2019111938919

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 28,280 hours, 16,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVERWING EMERGENCY EXIT LIGHT BROKEN OFF WOULD NOT STAY IN PLACE.          / INSTALLED LENS IAW AMM.
